# SDR IPXA2021080972578

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 63,840 hours, 22,016 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB** NO EMERG DECLARED** A/C LANDED WITHOUT INCIDENT**AFTER TAKEOFF GOT IMEADIATELY AN MAIN CARGO DOOR EICAS WAS INTERMITENTLY REHEADED TO KOAK. PERFORMED PSEU BITE PROCEDURE, SWITCH S890 SHOWS FAR. DEF'D MN CARGO DOOR INDICATION IAW MEL 52-71-1-2 C/W DMP VERIFIED MCD CLOSED LATCHED & LOCKED PLACARD INST'D.FOUND S890 MCD SENSOR OUT OF ADJUSTMENT, C/W ADJ PER AMM 52-71-09-822-037. C/W T ALERT 198767, COMPLETED INSP OF LOCKS & LATCHES, NO FAULTS FOUND, OPS CK SYS, PLACARD RMVD.
